標題: AVAILABILITY OF K-COTERIE - COMMENTS
作者: YUAN, SM
CHANG, HK
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: COTERIE;MUTUAL EXCLUSION;DISTRIBUTED SYSTEM
公開日期: 1-十二月-1994
摘要: Kakugawa ef al, proposed the k-majority coterie for the distributed k-mutual exclusion problem (k-mutex). It was claimed that the K-majority coterie is a k-coterie, which is a general solution for k-mutex. In this comment, we show that the k-majority coterie is not necessary a k-coterie.
URI: http://hdl.handle.net/11536/2208
ISSN: 0018-9340
期刊: IEEE TRANSACTIONS ON COMPUTERS
Volume: 43
Issue: 12
起始頁: 1457
結束頁: 1457
顯示於類別:期刊論文


文件中的檔案:

  1. A1994PW19700017.pdf